Getbig Bodybuilding, Figure and Fitness Forums
October 21, 2017, 09:53:44 PM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: How do you stop back from breaking out!!  (Read 1775 times)
JOHN MATRIX
Getbig V
*****
Posts: 13296


the Media is the Problem


« on: July 27, 2017, 10:07:44 AM »

Running low dose Test C and havent had any sides so far thank god, other than middle of back breaking out. I cant fucking stop it. Shower 2-3 times a day, tan, ect..but nothing keeps it away.
What do you guys do to prevent this?? (Hell how do the pros prevent this with their mega doses?)
Report to moderator   Logged
balzac
Getbig III
***
Posts: 970



« Reply #1 on: July 27, 2017, 10:46:20 AM »

diet, protein, carbs - no sugar, healthy fats and drink only water as much as you can. perhaps zinc can help. try it out for 2,3 weeks and see  Wink
Report to moderator   Logged
heenok
Getbig IV
****
Posts: 1321



« Reply #2 on: July 28, 2017, 12:43:27 AM »

Inject more frequently (split our dosage acordingly)
Control your estrogen level
Clean up your diet
Drink more water
Less stress

thats about the best you can do without drugs
if not take a course of antibiotics but its a temporary solution
Report to moderator   Logged
lilhawk1
Getbig III
***
Posts: 740


« Reply #3 on: July 28, 2017, 07:12:21 AM »

Stop taking whatever you're taking that's causing it.  Some people break out from taking shit, some don't. 
Report to moderator   Logged
JOHN MATRIX
Getbig V
*****
Posts: 13296


the Media is the Problem


« Reply #4 on: July 28, 2017, 10:18:58 AM »

Thanks for the replies...i drink water almost exclusively and virtually no sweets or junk food. Have been under enormous stress lately tho. Hopefully it will pass after a while lol
Report to moderator   Logged
Top Poodle
Getbig IV
****
Gender: Male
Posts: 2378


No trannies allowed.


« Reply #5 on: July 28, 2017, 02:02:05 PM »

mega load vitamin b5 or b6 (i think it's b5... the one that comes in 500mg tabs.  the other one is for prolactin issues on tren) at 3g per day for 3-4 days, then go down to 1500-2000mg for maintenance

b5 = acne cure
Report to moderator   Logged
illuminati
Competitors II
Getbig IV
******
Gender: Male
Posts: 3614


The Strongest Shall Survive


« Reply #6 on: July 28, 2017, 03:02:28 PM »

mega load vitamin b5 or b6 (i think it's b5... the one that comes in 500mg tabs.  the other one is for prolactin issues on tren) at 3g per day for 3-4 days, then go down to 1500-2000mg for maintenance

b5 = acne cure



B5 Pantothenic acid
Lot of different claims as to how effective if at all
For the cost involved it's worth a try.

Other wise -
change what your injecting
Could be dirty gear
Clean up diet
Water lots of it
Report to moderator   Logged
illuminati
Competitors II
Getbig IV
******
Gender: Male
Posts: 3614


The Strongest Shall Survive


« Reply #7 on: July 28, 2017, 03:04:30 PM »

Inject more frequently (split our dosage acordingly)
Control your estrogen level
Clean up your diet
Drink more water
Less stress

thats about the best you can do without drugs
if not take a course of antibiotics but its a temporary solution




Apols
Just seen your post
As I've posted similar advice.
Report to moderator   Logged
TheOne
Getbig III
***
Posts: 472


« Reply #8 on: July 28, 2017, 05:43:24 PM »

Accutane
Report to moderator   Logged
heenok
Getbig IV
****
Posts: 1321



« Reply #9 on: July 29, 2017, 03:57:20 AM »

B5 always dries my skin out and make my hair fell like crazy but never helped the actual pimples or cysts.
Report to moderator   Logged
balzac
Getbig III
***
Posts: 970



« Reply #10 on: July 29, 2017, 02:14:11 PM »

Accutane

way too harsh - not worth it
Report to moderator   Logged
Top Poodle
Getbig IV
****
Gender: Male
Posts: 2378


No trannies allowed.


« Reply #11 on: July 30, 2017, 05:06:40 PM »

try b5 before accutane for sure

i use b5, wasnt expecting much, wasn't really prone to acne before, maybe one or two pimples a month, but after throwing b5 in (and simultaneously upping the dose lmao) i've had perfect skin
Report to moderator   Logged
2whitelights
Getbig II
**
Posts: 32


because if you got 3 whites you squatted too deep


« Reply #12 on: August 25, 2017, 11:28:47 PM »

Running low dose Test C and havent had any sides so far thank god, other than middle of back breaking out. I cant fucking stop it. Shower 2-3 times a day, tan, ect..but nothing keeps it away.
What do you guys do to prevent this?? (Hell how do the pros prevent this with their mega doses?)
I believe estrogen or even the flux in hormones is the biggest cause in our case. Have you checked your estrogen levels via bloodwork recently?  Are you on any tyoe of aromatase inhibitor?

I got really bad acne for maybe the first year of using gear and then it just kind of went away. It got to the point where i could pretty much use anythung and no so much as see a pimple.

The only time it seems to happen a little is if im running test, noo, and tren for a while and then i drop the tren but keep the test and npp dose rhe same. Within days i get itchy puffy nipples and a few pimples on my back. I have a feeling its the shift in androgens that causes it for me. Since tren is out of the equation, whatever E2 is floating around is now all of a sudden able to impart more of its nasty effects than it could when i had trenbolone in the blood.

Even on a low dose of cyp your E2 could be potenrkally pretty high. That might be whats fuckinf you up
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.20 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!